RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 4, Pages 642–654 (Mi tvp1398)  

Limit distributions of some functionals in multitype branching processes

I. S. Badalbaev, A. A. Mukhitdinov


Full text: PDF file (726 kB)

English version:
Theory of Probability and its Applications, 1990, 35:4, 625–638

Bibliographic databases:

Received: 08.10.1987

Citation: I. S. Badalbaev, A. A. Mukhitdinov, “Limit distributions of some functionals in multitype branching processes”, Teor. Veroyatnost. i Primenen., 35:4 (1990), 642–654; Theory Probab. Appl., 35:4 (1990), 625–638

Citation in format AMSBIB
\Bibitem{BadMuk90}
\by I.~S.~Badalbaev, A.~A.~Mukhitdinov
\paper Limit distributions of some functionals in multitype branching processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 4
\pages 642--654
\mathnet{http://mi.mathnet.ru/tvp1398}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090491}
\zmath{https://zbmath.org/?q=an:0741.60085|0713.60089}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 4
\pages 625--638
\crossref{https://doi.org/10.1137/1135095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990GZ59600001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1398
  • http://mi.mathnet.ru/eng/tvp/v35/i4/p642

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:75
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019